question-icon

Suggest remedy for low BP while on Enalapril

default
Posted on Mon, 30 May 2016
Question: i take 20mg of enalapril daily in the morningb this mornong i took two pills by mistake i weigh 180 lbssix hours later i seem ok bp is like 99 over 69n kinda low usually 120 over 80 on 20 mg am i gonna die
doctor
Answered by Dr. Robert Galamaga (21 minutes later)
Brief Answer:
Considerations.

Detailed Answer:
hello and thanks for the query.

Regarding your medication concern - your blood pressure will likely run lower than usual today. this may cause some fatigue or possibly light headed feelings. This is not a life threatening issue however and you will ultimately be fine.

I would recommend that you increase your fluid intake over the course of the day and avoid strenuous exertion or exercise.

You can resume your normal medication dose tomorrow without a problem.

Thanks again for sending the query.

Sincerely,

Dr Galamaga
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2636 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for low BP while on Enalapril

Brief Answer: Considerations. Detailed Answer: hello and thanks for the query. Regarding your medication concern - your blood pressure will likely run lower than usual today. this may cause some fatigue or possibly light headed feelings. This is not a life threatening issue however and you will ultimately be fine. I would recommend that you increase your fluid intake over the course of the day and avoid strenuous exertion or exercise. You can resume your normal medication dose tomorrow without a problem. Thanks again for sending the query. Sincerely, Dr Galamaga